Angina Community
Stopping Effient
About This Community:

WELCOME TO THE ANGINA COMMUNITY: This Patient-To-Patient Community is for discussions relating to: Causes, Complications, Diagnosis, Living With Issues, Prognosis, Research, Risk Factors and Treatment of Angina.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Stopping Effient

I took Effient for 2 years. My cardiologist told me to go ahead and stop taking it. It's been 48 hours and I'm feeling funny like on the verge of an anxiety attack. I'm breathing faster than normal and I'm not sure what to do. I have no chest pains and I took a full 325 mg aspirin.Am I having some kind of episode I should be concerned about?
2 Comments Post a Comment
Blank
1711789_tn?1361311607
Hi there!

The symptoms described are unlikely to be the side effects of effient or its withdrawal. If there are specific symptoms, you may consider an evaluation by a primary care physician for a detailed evaluation and suggestion of an appropriate management plan.
Hope the information is helpful.

Take care!
Blank
5030403_tn?1362572727
im surprised they didnt change ur aspirin to 81 mg w/ effient.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Angina Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
1684282_tn?1350782543
Blank
The Death by Heroin
Feb 03 by Julia M Aharonov, DOBlank
Top Heart Disease Answerers
Avatar_f_tn
Blank
joshua77